Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 520610, 8 pages
http://dx.doi.org/10.1155/2013/520610
Research Article

Bounds for the Largest Laplacian Eigenvalue of Weighted Graphs

Department of Mathematics, Faculty of Sciences and Arts, Nevşehir University, 50300 Nevşehir, Turkey

Received 29 November 2012; Accepted 14 March 2013

Academic Editor: Jun-Ming Xu

Copyright © 2013 Sezer Sorgun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Ch. Das and R. B. Bapat, “A sharp upper bound on the largest Laplacian eigenvalue of weighted graphs,” Linear Algebra and Its Applications, vol. 409, pp. 153–165, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Ch. Das, “Extremal graph characterization from the upper bound of the Laplacian spectral radius of weighted graphs,” Linear Algebra and Its Applications, vol. 427, no. 1, pp. 55–69, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Sorgun and Ş. Büyükköse, “On the bounds for the largest Laplacian eigenvalues of weighted graphs,” Discrete Optimization, vol. 9, no. 2, pp. 122–129, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  5. W. N. Anderson Jr. and T. D. Morley, “Eigenvalues of the Laplacian of a graph,” Linear and Multilinear Algebra, vol. 18, no. 2, pp. 141–145, 1985. View at Publisher · View at Google Scholar · View at MathSciNet